# SDR CA040202015

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 14,977 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tie Rod
- Part number: 332A32323300
- Condition: Sheared
- Location: M/R Gearbox
- Component: Gearbox, Urocop
- Component part number: 332A321007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF THE THREE BOLTS ATTACHING THE ENGINE TO THE MAIN GEARBOX WAS DISCOVERED SHEARED DURING A TURN AROUND CHECK. THE BOLT WAS SHEARED ABOUT MIDWAY IN THE THREADED PORTION OF THE BOLT. THE ENGINE WAS REMOVED AND AREA INSPECTED IAW WRITTEN PROCEDURES. NO REASON FOR BOLT DAMAGE WAS DETERMINED.
